skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refinado por: autor: Dlotko, T remover data de publicação: 2001Até2006 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Partially dissipative systems in uniformly local spaces

Alexandre Nolasco de Carvalho Thomasz Dlotko

São Carlos ICMC-USP 2001

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1215593 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Abstract parabolic problems in ordered Banach spaces

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Colloquium Mathematicum v. 90, n. 1, p. 1-17, 2001

2001

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1205324 )(Acessar)

3
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Strongly damped wave problems bootstrapping and regularity of solutions

Alexandre Nolasco de Carvalho J W Cholewa; T Dlotko

São Carlos ICMC-USP 2006

Localização: ICMC - Inst. Ciên. Mat. Computação    (NOTAS SMA n.267 C331sd e.1 )(Acessar)

4
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Uniform exponential dichotomy and continuity of attractors for singularly pertubed damped wave equations

Simone Mazzini Bruschi Alexandre Nolasco de Carvalho; J W Cholewa; T Dlotko

São Carlos ICMC-USP 2005

Localização: ICMC - Inst. Ciên. Mat. Computação    (NOTAS6 SMA n.238 B912ue e.1 )(Acessar)

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations

Simone Mazzini Bruschi Jan W Cholewa; Alexandre Nolasco de Carvalho; Tomasz Dlotko

Journal of Dynamics and Differential Equations Netherlands v. 18, n. 3, p. 767-814, 2006

The Netherlands 2006

Acesso online. A biblioteca também possui exemplares impressos.

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniform Exponential Dichotomy and Continuity of Attractors for Singularly Perturbed Damped Wave Equations

Bruschi, S. ; Carvalho, A. ; Cholewa, J. ; Dlotko, Tomasz

Journal of Dynamics and Differential Equations, 2006, Vol.18(3), pp.767-814 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.